71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Just started treatment for mets and feeling horrendous

2 REPLIES 2
Ptt23
Member

Re: Just started treatment for mets and feeling horrendous

I'm also on Ibrance, Zoladex & Letrozole. I've only been taking the Ibrance for 6 days and the last 3 days had awful stomach issues (& a dry mouth, which I didn't realise was associated with the drugs until reading this thread). 

 

I had my monthly oncologist appointment this morning and she said to take a 7 day break from the Ibrance to see if things settle down.

 

I didn't have any issues when I was on Zoladex and tamoxifen whilst I was waiting to become menopausal. So it's either the Letrozole or Palbociclib or combination of both that's causing the problems.

 

I'd also be interested to hear some coping tips.

 

Px

nicky08
Community Champion

Re: Just started treatment for mets and feeling horrendous

Hi RSD sorry to hear you’re struggling after your first treatment. Difficult to know what is causing most of the SEs but having had most of your cocktail it could be ibrance causing the nausea and diarrhoea? In the past I’ve have had zoladex and had the usual menopausal symptoms associated with that but they kicked in after a couple of weeks. Letrozole I had little or no side effects, but by then I was post menopausal. Zometa I've not bad but have had other similar bone strengtheners including IV and the first dose will give you flu like SEs (so this could account for the fuzzy head and possibly dry mouth and temperature). Maybe check out the Ibrance thread on here and ask if anyone felt similar to you after their first dose? I’m not sure where it is exactly as it’s not currently on the first pages of the secondaries section but I’ll try and bump it up for you if I find it. Sorry I can’t be of more help but know how dreadful you can feel when SEs kick in.

Nicky x

riversidedawn
Member

Just started treatment for mets and feeling horrendous

Update. I saw my onc on Monday and he confirmed 2-3cm tumour in one vertebrae (t12) plus tiny ones in groin area and sacrum.

My initial treatment regime is:
Monthly zoladex
Daily letrazole
Ibrance 21 days out of 28
Monthly zometa infusion

Also on venlafaxine and amitryptolene for pain, drepression and flushes.

Onc said he'd review me monthly because ibrance is new and I'll be scanned every 3 months to check progress. Could change drug combo, possible chemo if all else fails.

I had my first zometa, ibrance and letrazole yesterday and having trouble sleeping and feel terrible. Temperature, nausea, diarrhoea, thirsty dry mouth, dizzy/fuzzy head. Made a cup of tea but had to crawl back upstairs to avoid passing out.

I'm assuming this is from the zometa, but guess it could be for anything as started all new drugs on the same day.

How long does this last? Is it just for a few days after the infusion like chemo or is it permanent?

Coping tips highly welcome!

Xx